# SDR C2XA08ON177

- Difficulty date: August 29, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED ENG 1 T/R DISAGREE ON TAKEOFF ROLL TWICE AND ON THE SECOND ATTEMPT, MX PERSONNEL RESET CYCLED T/R.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (K)
